On the determining of the form of congruences in abstract algebras with equationally definable constant elements
Fundamenta Mathematicae, Tome 48 (1959) no. 3, pp. 325-341
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_48_3_325_341,
author = {J. S{\l}omi\'nski},
title = {On the determining of the form of congruences in abstract algebras with equationally definable constant elements},
journal = {Fundamenta Mathematicae},
pages = {325--341},
year = {1959},
volume = {48},
number = {3},
doi = {10.4064/fm-48-3-325-341},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-48-3-325-341/}
}
TY - JOUR AU - J. Słomiński TI - On the determining of the form of congruences in abstract algebras with equationally definable constant elements JO - Fundamenta Mathematicae PY - 1959 SP - 325 EP - 341 VL - 48 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-48-3-325-341/ DO - 10.4064/fm-48-3-325-341 LA - en ID - 10_4064_fm_48_3_325_341 ER -
%0 Journal Article %A J. Słomiński %T On the determining of the form of congruences in abstract algebras with equationally definable constant elements %J Fundamenta Mathematicae %D 1959 %P 325-341 %V 48 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-48-3-325-341/ %R 10.4064/fm-48-3-325-341 %G en %F 10_4064_fm_48_3_325_341
J. Słomiński. On the determining of the form of congruences in abstract algebras with equationally definable constant elements. Fundamenta Mathematicae, Tome 48 (1959) no. 3, pp. 325-341. doi: 10.4064/fm-48-3-325-341
Cité par Sources :